MathSciNet Relay Station
MathSciNet bibliographic data
MR2176111 35J60 (34D15 35B25 35B32 35Q99 47J15 82D60)
Ren, Xiaofeng; Wei, Juncheng Wriggled lamellar solutions and their stability in the diblock copolymer problem. SIAM J. Math. Anal. 37 (2005), no. 2, 455–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement